Second derivative linear multistep formula and its stability on the imaginary axis
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 22 (1983) no. 1, pp. 131-142
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1983_22_1_a12,
author = {Kobza, Ji\v{r}{\'\i}},
title = {Second derivative linear multistep formula and its stability on the imaginary axis},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {131--142},
year = {1983},
volume = {22},
number = {1},
mrnumber = {744707},
zbl = {0563.65048},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1983_22_1_a12/}
}
TY - JOUR AU - Kobza, Jiří TI - Second derivative linear multistep formula and its stability on the imaginary axis JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1983 SP - 131 EP - 142 VL - 22 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1983_22_1_a12/ LA - en ID - AUPO_1983_22_1_a12 ER -
%0 Journal Article %A Kobza, Jiří %T Second derivative linear multistep formula and its stability on the imaginary axis %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1983 %P 131-142 %V 22 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1983_22_1_a12/ %G en %F AUPO_1983_22_1_a12
Kobza, Jiří. Second derivative linear multistep formula and its stability on the imaginary axis. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 22 (1983) no. 1, pp. 131-142. http://geodesic.mathdoc.fr/item/AUPO_1983_22_1_a12/